# SDR DALA2017090906768

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 273-308
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RT SIDE BS 273 TO 276, BETWEEN RBL 54, AND BS 306 TO 308 LBL 54.  THE AREAS ARE OUT OF LIMITS IAW NRC 00219.  A NEW SECTION OF SEAT TRACK AND REPAIR PARTS WERE INSTALLED IAW SRM 53-05, FIG 4 F, SHEET 3.
